# SDR USAA2011090600010

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 38,546 hours, 14,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT OVERWING EMERGENCY PATH LIGHT LENS MISSING AND FORWARD BULB RETAINING CLIP MISSING.  MAINTENANCE REPLACED FORWARD RT OVERWING LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-15.
